MAUDE Adverse Event Report: DENTSPLY IH Inc. S Atlantis Abutment Ti; Abutment, Implant, Dental, Endosseous

DENTSPLY IH Inc. S Atlantis Abutment Ti; Abutment, Implant, Dental, Endosseous
Catalog Number 35502
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
S Atlantis Abutment Ti
Common Device Name
Abutment, Implant, Dental, Endosseous
Manufacturer (Section D)
DENTSPLY IH Inc.
590 lincoln street
north waltham MA 02451
Manufacturer (Section G)
DENTSPLY IH Inc.
590 lincoln street
north waltham MA 02451
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
+1(717)845-7511
MDR Report Key50009752
Report Number1222802-2026-00184
Device Sequence Number8374410
Product Code NHA
UDI-Device Identifier07392532291616
UDI-Public07392532291616
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number35502
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown